zbMATH — the first resource for mathematics

On the order of a zero of the theta function. (English) Zbl 0362.30017

30F10 Compact Riemann surfaces and uniformization
30F30 Differentials on Riemann surfaces
32G20 Period matrices, variation of Hodge structure; degenerations
Full Text: DOI
[1] ACCOLA, R. D. M., Riemann surface, theta function and abelian automorphism groups. Springer Lecture Notes 483 (1975). · Zbl 0316.30016 · doi:10.1007/BFb0081273
[2] FARKAS, H. M., Remarks on automorphisms of compact Riemann surfaces. Ann Math. Studies 79 (1974), 121-144. · Zbl 0293.30019
[3] LEWITTES, J., Automorphism of compact Riemann surfaces. Amer. Journ. Math 85 (1963), 734-752. · Zbl 0146.10403 · doi:10.2307/2373117
[4] LEWITTES, J., Riemann surfacesand the theta functions. Acta Math. II (1964), 37-61. · Zbl 0125.31803 · doi:10.1007/BF02391007
[5] MARTENS, H. H., Varieties of special divisors on a curve, II. Journ. f. Math 233 (1968), 89-100. · Zbl 0221.14004 · doi:10.1515/crll.1968.233.89 · crelle:GDZPPN002183315 · eudml:150887
[6] RAUCH, H. E. AND H. M. FARKAS, Theta functions with applications to Rieman surfaces. Williams and Wilkins, (1974). · Zbl 0292.30015
[7] WALKER, R. J., Algebraic curves. Princeton Univ. Press., Princeton (1950) · Zbl 0039.37701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.